Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 760671, 9 pages
http://dx.doi.org/10.1155/2015/760671
Research Article

Fixed Point Theorems for an Elastic Nonlinear Mapping in Banach Spaces

Department of Mathematics, Graduate School of Environment and Information Sciences, Yokohama National University, Tokiwadai, Hodogayaku, Yokohama 240-8501, Japan

Received 17 October 2014; Accepted 8 December 2014

Academic Editor: Kyung Soo Kim

Copyright © 2015 Hiroko Manaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and its Applications, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  2. Y. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Publisher · View at Google Scholar
  3. D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Ibaraki and W. Takahashi, “A new projection and convergence theorems for the projections in Banach spaces,” Journal of Approximation Theory, vol. 149, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Manaka, “Convergence theorems for a maximal monotone operator and a V-strongly nonexpansive mapping in a Banach space,” Abstract and Applied Analysis, vol. 2010, Article ID 189814, 20 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Reich, “Iterative methods for accretive sets,” in Nonlinear Equations in Abstract Spaces, pp. 317–326, Academic Press, New York, NY, USA, 1978. View at Google Scholar
  7. H. H. Bauschke, “Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 135, no. 1, pp. 135–139, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at MathSciNet
  9. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Manaka, Convergence theorems for fixed points with iterative methods in Banach spaces [Thesis], Yokohama National University, 2011.
  11. W. Takahashi, “Fixed point, minimax, and Hahn-Banach theorems,” Proceedings of Symposia in Pure Mathematics, vol. 45, part 2, pp. 419–427, 1986. View at Google Scholar
  12. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Reich, “Approximating zeros of accretive operators,” Proceedings of the American Mathematical Society, vol. 51, no. 2, pp. 381–384, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  15. F. E. Browder, “Fixed point theorems for nonlinear semicontractive mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 21, no. 4, pp. 259–269, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. O. Fattorini, Encyclopedia of Mathematics and its Applications, vol. 18 of Encyclopedia of Mathematics and its Applications, Addison-Wesley, New York, NY, USA, 1983.
  17. I. Miyadera, Hisenkei hangun (Kinokuniya Suugaku gansyo 10), Kinokuniya shoten, 1977 (Japanese).